SteroidsLive › Forums › Hardcore Chemical Enhancement › Steroid Talk › Help With Puffy Dbol Face Viewing 8 posts - 1 through 8 (of 8 total) Author Posts 2017-04-17 at 5:41 PM #11722 BeastnessParticipant just wanted to know if there was anything i could do to help to get rid of this puffy ass dbol face of mine. i take proviron everyday and lasix sometimes to help. 2017-04-17 at 6:13 PM #11723 bigbohunkParticipant I’ve heard tarataxatone(sp)works all right you should be able to pick this up at your local GNC i think it’s made by cytodone 2017-04-17 at 7:05 PM #11724 CYPHONParticipant Well if your taking lasix, taraxatone will be a dissapointment however much safer than lasix……You might consider lowering sodium and carb intake…..That helped me along with taraxatone. 2017-04-17 at 7:42 PM #11725 VeinParticipant Lowering sodium has always worked good for me!! 2017-04-17 at 8:40 PM #11726 tdogg172Participant loose the sodium and carbs – they are both big players – drink a lot of water and maybe try some cardio – 3 or 4 times a week… 2017-04-17 at 9:21 PM #11727 buffdiggityParticipant why would you take dbol and lose the carbs…..that’s like buying a viper and not putting gas in it. If you’ve got lasix, just lower your sodium a bit, other than that, you’re just gonna have to wait to shed the water bro. 2017-04-17 at 10:00 PM #11728 BeastnessParticipant thanks to all for the advice. 2017-04-17 at 10:55 PM #11729 QKRTHNUParticipant If you live anywhere in the Mid-west just stand outside for 10 minutes 😉 Author Posts Viewing 8 posts - 1 through 8 (of 8 total) You must be logged in to reply to this topic.